# SDR UPS99829203

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, RT WING L/E RIBS AT THE FOLLOWING STA'S ARE CRACKED:  FS 467.323, FS 442.185, XOLDI6.225,  FS 366.500, FS 360.250 AND FS 354.  STOP DRILLED CRACK'S AND REPAIRED IAW SRM 57-2-0 FIG 2.
